# SDR FDEA201010124015

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777*
- Aircraft serial: 37728
- Aircraft time: 580 hours, 99 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272W12921
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD QTY LOW CTR (LOST ALL HYD FLUID IN CTR) SVC'D HYD FLUID TO CTR HYD SYS TO PROPER LEVEL IAW AMM 12-12-01-3-0, PERF CTR HYD SYS LEAKS FOUND. NO EXTERIOR LEAKS CAN BE FOUND. SUMP DRAINED  LT FUEL TK & RT FUEL TK, FOUND HYD CONTAMINATED IN  RT FUEL TK FUEL SAMPLE. SUSPECTED HYD LEAKS FROM  THE CTR HYD SYS HEAT EXCHANGER OR PIPING INSIDE THE RT FUEL TK.  REQUIRED RT FUEL TK ENTRY TO LOCATE THE LEAKS.  FOUND HYDRAULIC LEAK INSIDE RT SIDE FUEL TANK,   UNDERWING ACCESS PANEL 633EB, ONE HYD PIPE ISOLATED FROM THE SLEEVE.  REPAIRED PIPING PER AMM 20-10-09-8, PERF. LEAKS CHECK SATISFACTORY.   PERF. CTR HYD SYS FLUSHING PER AMM 29-11-00-2  REPLACED THE PRESSURE AND CASE DRAIN AC MOTOR PUMP FILTER PER AMM 29-11-41-4-0. SERVICED THE HYDRAULIC TO PROPERLY LEVEL,PERFORMED PRIMARY FLT CONTROL OPERATION PER AMM 27-00-00.
